# SDR IXXA06SMN054S

- Difficulty date: January 19, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 2540 · Lavatories
- Part: Drain Mast
- Condition: Plugged
- Location: Zone 100
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, INSTALLATION OF FWD LAV DRAIN MAST AT LWR CENTERLINE.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 ATI DWG H74-102 REV A, EO SEMAN 2006102 DATED 01-13-06.  REMOVED EXISTING DRAIN MAST IAW DC8 SRM 51-3-0.  FABRICATED REPAIR DOUBLER (AL 7075 T6 0.125) IAW ATI DWG H74-102.  CLEANED, TREATED AND PRIMED AREA & REPAIR DOUBLER IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED EXTERNAL REPAIR DOUBLER IAW ATI DWG H74-102, DC-8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUE).
